# SDR 2014FA0000712

- Difficulty date: November 3, 2014
- Submitted: December 16, 2014
- Operation: General aviation
- Aircraft: N232L
- Make and model: Cubcft CC18180
- Aircraft serial: CC180069
- Aircraft time: 100 hours
- Engine: Lyc O360C4P
- Engine time: 100 hours
- Propeller: Mcauly 1A200FA
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: TC5303001
- Condition: Cracked
- Location: Zone 400
- Part time: 100 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION FOUND MUFFLER END WHERE RISER ATTACHES TO BE BROKEN/CRACKED. FURTHER EXAMINATION FOUND RISER CRACKED (VERY TIGHT) AT WELD JOINT
